# SDR CALA2025092509247

- Difficulty date: September 22, 2025
- Submitted: September 25, 2025
- Operation: Air carrier
- Aircraft: N76522
- Make and model: Boeing 737824
- Aircraft serial: 31660
- Aircraft time: 46,713 hours, 16,868 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 AND R2 DOORS HAVE EXCESSIVE FABRIC EXPOSED ON GIRT BAR.  MX VERIFIED BOTH L2 AND R2 SLIDES HAVE NORMAL AMOUNT OF FABRIC ON GIRT BAR IAW AMM 25-66-01-400-803. NO DEFECTS NOTED.
